# SDR CA960614013

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 210J
- Engine: Cont IO520J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639274
- Condition: Cracked
- Location: Nr 2 Head
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN)ROUGH RUNNING ENGINE WITH A SLIGHT POWER LOSS. #2 CYLINDER HAD A SMALL HOLE IN THE HEAD AND SEVERAL CRACKS RADIATING FROM BOTH PLUG HOLES, ALSO, A 6 INCH CRACK AROUND THE HEAD AT THE TOP OF THE BARREL .
